MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC
Catalog Number 8161428
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that cavitron jet plus package-2015 while used being used it is alleged that the insert got hot.No injury occurred.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Failure mode: overheating insert.Root cause: various electronic problem - miscellaneous electronic problem (ready for download, does not turn on, etc.).Conclusion code: routine repair.Repair was completed in york and send back to the customer on august 21.Ft cntrl,cable,recep damaged the fc is damaged, have dead spots, causing intermittent water flow/vibration damaged water solenoid, cannot regulate water flow, damaged fc batteries powder cap pointer is cracked, missing water filter, worn out nozzle grip, leaking air, pinched tubings.Check the calibrations.Unit will be repaired upon estimate approval.No issue with the insert.Customer complaints are monitored during monthly psc meetings.The failure mode mentioned in this complaint is also identified as a potential hazard in the corresponding risk management file.Therefore, no additional action is necessary.

Brand Name
CAVITRON JET PLUS PACKAGE-2015
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19566510
Report Number2424472-2024-00379
Device Sequence Number6305835
Product Code ELC
UDI-Device IdentifierD00381614281
UDI-PublicD00381614281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8161428
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown